# SDR AU981079

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 12007993613
- Condition: Missing
- Location: Hyd Comp
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT HYDRAULIC BAY DOOR MISSING.  LEFT ELECTRIC HYDRAULIC PUMP SUCTION PIPE BENT.  DOOR HINGE SLIGHTLY DAMAGED.
